I've decided to stop taking the Depo shot due to hormonal imbalances and some crappy side effects of that. My last shot was April 21st. I'm wondering when I should start taking the pill so my birth control remains effective but I don't overload my system with a double dose of hormones???
glad you got off that crappy depo shot because it is evil!!! i am on my 3rd injection as of feb and i will not be going back to get another one lol... from nausea, hot flashes, night sweat at times, dizzy at times, not able to sleep, aches, weak legs and the list goes on.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.